# SDR SWAA2025100611123

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED STA 907 AND BTW STR 26L TO STR 27L WL 152 AT AFT CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT LOCATED STA 907 AND BTW STR 26L TO STR 27L WL 152 AT AFT CARGO COMPARTMENT IAW  SRM 51-10-02; SRM 51-40-02 AND DWG: 147A1007; SHEET: 42 REV: D.
